# SDR C2XA09CL149

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 16,779 hours, 8,963 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Part number: 110415041
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLT 2558 - THE CREW REPORTED DURING CLIMBOUT IN ICING CONDITIONS, RECEIVED A WING ANTI-ICE FAIL MESSAGE FOLLOWED BY ANTI-ICE INOPERATIVE.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT WING ANTI-ICING LEAK THERMOSTAT.  OPERATIONAL CHECKS WERE GOOD.
